Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Is precum discharge normal? Taking Ayurvedic medicine

Dear Dr. I am Shri Bhatta, unmarried, 32 years. When I get sexually aroused by seeing adult film alone. Just after erection precum cums out. During travel or in other place precum wet my vests. Is it normal. Till date I have no physical relationship with female. I musterbates myself once in a month/2 months. Ejaculation time during musterbation is around 5 to six minutes. Erected penis length 4 . Sperm count is normal. But during arousal if I don t musterbate after 40-45 minutes I ejaculate automatically. I am afraid to get married. Presently taking Ayurvedic medicine NEO, Vigogem tablet, AZZODURE and Manmath Ras. Am I capable to satisfy women. What would be the ejaculation time if I take intercourse. Please suggest me.
Asked On : Fri, 28 Dec 2012
Answers:  2 Views:  532
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Sexologist 's  Response
Dear, Bhatta, you are nothing having abnormal, precum is normal and is good no need to take any medicine for this . it"s healthy sing other parameters your penile size , ejaculation time, and night falls are totally normal, don't worry as you get married you gradually learn how to delay ejaculation because ejaculation is not clock bound phenomena it should last till both of you get satisfied. have a premarital counselling session with sex counsellor he will guide you how to satisfy to your partner. good luck you are a normal male.
Answered: Sat, 29 Dec 2012
I find this answer helpful
Internal Medicine Specialist Dr. Sudhir's  Response

This is absolutely normal.This happens to all normal individuals.This doesn't need any treatment.

So relax and dont worry.

Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor